MAUDE Adverse Event Report: ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; Pacemaker/icd/crt non-implanted components

ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; Pacemaker/icd/crt non-implanted components
Model Number MER3700
Medical Device Problem Codes Communication or Transmission Problem (2896); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, the programmer's touch screen was responsive but not functioning correctly and the programmer wasn't programming the device as desired.The programmer switched to no pacing mode (odo mode) unprompted.The patient is pacemaker dependent, however no adverse event occurred.A different programmer was used to program back to desired settings.The patient was stable with no consequences.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
Pacemaker/icd/crt non-implanted components
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25598577
Report Number2017865-2026-12978
Device Sequence Number9972001
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public(01)05415067031174(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown